Ask an expert
Question

11 Mar 2003

suffer from hypertension
since sunday9/03/03 i have had this pain my left arm from my shoulder right down.
my heart beat is faster. Iam on the following medication. tritace, ramparil & disprin.
Answer 363 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Reggie, I suppose you want to know whether it’s your heart or not, but it’s very difficult to say without being able to examine you first. It’s definitely possible, but it might just as well be from your neck or a shoulder problem. The best would be to see your doctor if the pain persists. Good luck.
PS I wrote something a while ago on the “other than heart” causes of chest pain and if you’re interested in a copy, you can mail me at CyberDoc@mweb.co.za.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.